Non linear representations of Lie groups
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 10 (1977) no. 3, p. 405-418
@article{ASENS_1977_4_10_3_405_0,
     author = {Flato, Mosh\'e and Pinczon, Georges and Simon, Jacques},
     title = {Non linear representations of Lie groups},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Elsevier},
     volume = {Ser. 4, 10},
     number = {3},
     year = {1977},
     pages = {405-418},
     doi = {10.24033/asens.1331},
     zbl = {0384.22005},
     mrnumber = {58 \#22399},
     language = {en},
     url = {http://www.numdam.org/item/ASENS_1977_4_10_3_405_0}
}
Flato, Moshé; Pinczon, Georges; Simon, Jacques. Non linear representations of Lie groups. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 10 (1977) no. 3, pp. 405-418. doi : 10.24033/asens.1331. http://www.numdam.org/item/ASENS_1977_4_10_3_405_0/

[1] N. Bourbaki, Variétés différentielles et analytiques (Fascicule de Résultats, Hermann, Paris, 1967). | Zbl 0171.22004

[2] C. Chevalley, Theory of Lie groups I (Princeton University Press, Princeton, 1946). | Zbl 0063.00842

[3] L. Garding, Vecteurs analytiques dans les représentations de groupes de Lie (Bull. Soc. Math. France, t. 88, 1960, p. 73-93). | Numdam | MR 22 #9870 | Zbl 0095.10402

[4] V. Guillemin and S. Sternberg, Remarks on a Paper of Hermann (Trans. Amer. Math. Soc., 130, 1968, p. 110-116). | MR 36 #317 | Zbl 0155.05701

[5] G. Pinczon and J. Simon, Extensions of Representations and Cohomology (Rep. on Math. Phys. Tobe published). | Zbl 0445.22013

[6] N. S. Poulsen, On C∞-vectors and Intertwining Bilinear forms for Representations of Lie groups (Journ. Func. Anal., t. 9, 1972, p. 87-128). | MR 46 #9239 | Zbl 0237.22013